High progesterone at 4 dpo, cramping and spotting 8 dpo
I took my first cycle of Clomid 50 mg days 5-9. I didn't ovulate until Day 19 and my dr. had progesterone checked on Day 23 (4 dpo) and it was 24, which they said was really great. Then at 7 dpo I started having mild cramping, heaviness and mild low back pain. Today, at 8 dpo, the pain is a little worse (not bad though), but there has been some spotting/bleeding when I go to the bathroom. My question is, is it more likely this is the start of AF or could it be implantation? It just seems that with that progesterone so high only 4 days ago, that AF wouldn't be starting so soon? But if it were implantation, would it be normal to be having the abdominal cramping and low back pain? I just don't know whether I should give up my hope or not.
Hello. I am having similiar issues... I just had IUI on Friday and I am very crampy.... not exactly sure what that is... and I guess I would be considered 2DPO.... Maybe what you are experiencing is implantation bleeding... Hopefully it is and the cramping is just the implanting!! Wouldn't that be great!!! Take care!!! Jacquie
It sounds more like implantation bleeding, but I'm not sure about the cramping and back pain. If it turns out you're not pg, ask your doctor if you can take the clomid earlier next cycle, like on days 3-7. If you do that, you'll ovulate earlier in your cycle.
Sorry, you're probably just as confused as you were before I answered.
Thanks for the replies. I remember having about 3 days of mild bleeding with my son that I thought was AF, went in for Day 3 testing b/c I was going to a RE the next day, but the pg test came back positive. That's been 4 years ago, but I know I wasn't this crampy and I don't think the bleeding was as much either. I guess I'll just have to wait and see. I'm going to call my dr. tomorrow and ask if I can get a blood pg test done, just in case, since I'm suppose to start the Clomid again in a few days if I'm not preggo. So keep your fingers crossed. A thought crossed my mind, though, that what if I had multiple ovulation and twins are implanting ~ wouldn't that cause more cramping and/or bleeding? I guess I just don't want to let go of hope, especially with a high progesterone level. Last month on a regular cycle, it was 14 and I had a 13 day luteal phase. (I usually always ovulate, just not a good ovulation. Progesterone levels are usually less than 10, but last month was a fluke.) I guess I'm so anxious since I had a m/c at the end of March and didn't think it would take this long to get pg again.
Well, I think it's all over. Heavier bleeding started this morning, so I'd say AF has arrived, or possibly a very, very early miscarriage. I've put in a call to my dr. and they've not called back yet. Thanks for your replies. I'll let you know if anything changes.
i am a little worried too. the first day of my cycle was 7/26 and i started taking clomid days 5-9; i did labs and had high progesterone levels. my cycle was due 8/23 but it did not come. so i began to get excitied but today i experience some mild cramping and light pink spotting. not really sure what is going on. was really hoping to be pregnant. let me know how things pan out for you. good luck
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.